# SDR IXXA0200053S

- Difficulty date: May 10, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- Aircraft time: 81,868 hours, 23,437 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 81,868 hours, 23,437 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS DETECTED ON THE AFT LOWER FUSELAGE FORWARD OF ACCESS PANEL NUMBER 60, STATION 1557 TO 1574, LONGERON 35 RT.  REPAIR ACCOMPLISHED, REMOVAL OF THE DAMAGED AREA, FABRICATION AND INSTALLATION OF A INTERNAL FILLER AND REPAIR DOUBLER IN ACCORDANCE WITH THE DOUGLAS STRUCTURAL REPAIR MANUAL.
